# SDR 07FDEA01126

- Difficulty date: March 24, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 51,958 hours, 8,346 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PDIS: FLAPS FROZE AT 22-23 DEG ON RETRACTION, RETURN FLAP HANDLE TO 25DEG FLAPS EXTENDED BACK TO 25 DEG, NO ASYMMETRY NOTED, ON 2ND ATTEMPT TO RETRACT FLAPS, FLAPS MOVED SLOWER THAN NORMAL AND FLAPS FULLY RETRACTED.  ON LANDING FLAPS EXTEND NORMALLY.  AFTER LANDING LOB FLAP MOVES SLOWER THAN OTHERS.  NO DEFECTS NOTED ON GROUND OPERATIONAL CHECK.  PRECAUTIONARY REPLACED INBD, CENTER AND OUTBD WING FLAP CONTROL VALVES AND RESTRICTORS.  OPERATIONAL TEST CARRIED OUT, OPERATION NORMAL.  A/C OK FOR SERVICE.
